# SDR CALA2014010290022

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 41,544 hours, 17,119 cycles
- Engine: Iae V2522A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 7453400507
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & SCRATCH AT THE 5 O-CLOCK POSITION ON THE RT HAND ENG INLET COWL 6 INCHES LONG & A DENT 1 INCH DEEP.  INLET COWL MR71212 PCN 115-9100 MUST BE REPAIRED OR REPLACED WITHIN 2 CYCLES, WORK ACCOMPLISHED BY LCL MAINT.
